Stepanov-like almost automorphic solutions for nonautonomous evolution equations
MetadataShow full metadata
We study the convolution of Stepanov-like almost automorphic functions and L^1 functions. Also we consider nonautonomous evolution equations, with a periodic operator coefficient and Stepanov-like almost automorphic forcing, and show that, under certain assumptions, any bounded mild solution is almost automorphic.
CitationFatajou, S., Van Minh, N., N'Guérékata, G. M., & Pankov, A. (2007). Stepanov-like almost automorphic solutions for nonautonomous evolution equations. Electronic Journal of Differential Equations, 2007(121), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.